# SDR QXEA0202207

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 10,432 hours, 14,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2068
- Condition: Intermittent
- Location: Cabin
- Part time: 11,645 hours, 16,322 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY LIGHTS FLICKER IN THE OFF POSITION.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
